# SDR DALA2015032202271

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 52,371 hours, 28,220 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Radio Rack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN COCKPIT AFTER LANDING.  FOUND RADIO RACK FAN CIRCUIT BREAKER TRIPPED AND RADIO RACK FAN SEIZED.  R & R IAW MM.  OPS CHECKED OK.
